# SDR ASOA2015042412648

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,612 hours, 24,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 INBD FLOOR SUPPORT CLIP AT LBL 9 IS CRACKED IN UPPER RADIUS.   R & R FLOOR SUPPORT CLIP AT LBL 9 IAW SRM 51-42-21.
